# SDR CA010110021

- Difficulty date: December 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 3,927 hours
- Engine: Pwa PT6A21
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 503801775
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LEVEL AT FL220. FUEL BOOST PUMP LITEON AIRCRAFT RETURNED WINNIPEG. PUMP REPLACED.
